# SDR ASAA2017071521370

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,331 hours, 11,093 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 8891
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 41,091 hours, 12,400 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AFT CABIN ZONE TEMP LIGHT ILLUMINATED. WENT OUT ON MASTER CAUTION RESET. AFT CABIN TEMP REPORTED AS VERY HIGH. NOT CONTROLLABLE WITH TRIM AIR SWITCH ON. BECAME CONTROLLABLE WITH TRIM AIR SWITCH IN OFF POSITION. ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST. FLAGGED ZONE TRIM VALVE ON NR 1 CONTROLLER.  REMOVED AND REPLACED AFT CABIN TRIM AIR VALVE IAW AMM 21-61-21. OPS CHECKED GOOD. PASSED PACK/ZONE TEMP CONTROLLER BITE TEST AND LEAK CHECK GOOD.
